# SDR AALA202309195316

- Difficulty date: September 17, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A320*
- Aircraft serial: 4966
- Aircraft time: 35,892 hours, 14,615 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 200301E00000206
- Part serial: 200301E00000628
- Condition: Faulted
- Location: Zone 100 - Fuse
- Part time: 35,892 hours, 14,615 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW DUE TO A FLIGHT CONTROL FLAP SYSTEM 2 FAULT ECAM MESSAGE AFTER TAKEOFF. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE #2 SLAT FLAP CONTROL COMPUTER PER AMM 27-51-34 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
